# SDR VNAA2025070911101

- Difficulty date: July 6, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N589NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15392
- Aircraft time: 21,336 hours, 18,918 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Tripped
- Location: Zone 500 Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTF-FLAPS FAIL CAUTION MSG ON TAKE OFF. / FOUND B1 CODE 006551. CLEARED INHIBITS AND SELF TEST FOR SFECU PASSED IAW CRJ 900 AMM 45-45-00-970-821. FOUND LH OB INB FLAP ACTUATOR TRIPPED. RESET THE TRIPPED ACTUATOR IAW CRJ 900 AMM 27-52-09-610-802. PERFORMED OPS TEST OF SLATS AND FLAPS IAW CRJ 900 AMM 27-50-00-710-801 MULTIPLE TIMES AND DID NOT HARD FAULT. CAUTION MESSAGE IS GONE. OPS CHECK GOOD.
